American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Ilja Gogić. Derivations of subhomogeneous $C^*$-algebras are implemented by local multipliers. Proc. Amer. Math. Soc. 141 (2013) 3925-3928.
Abstract, references, and article information   
View Article: PDF

[2] A. F. Ber and F. A. Sukochev. Commutator estimates in $W^*$-factors. Trans. Amer. Math. Soc. 364 (2012) 5571-5587.
Abstract, references, and article information   
View Article: PDF

[3] Raluca Dumitru and Costel Peligrad. Compact quantum group actions on C*-algebras and invariant derivations. Proc. Amer. Math. Soc. 135 (2007) 3977-3984. MR 2341948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Madjid Mirzavaziri and Mohammad Sal Moslehian. Automatic continuity of $\sigma$-derivations on $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 3319-3327. MR 2231917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. G. Amosov and A. D. Baranov. On perturbations of the group of shifts on the line by unitary cocycles. Proc. Amer. Math. Soc. 132 (2004) 3269-3273. MR 2073301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. V. Rajarama Bhat. Cocycles of CCR flows. Memoirs of the AMS 149 (2001) MR 1804156.
Book volume table of contents   

[7] B. E. Johnson. Local derivations on $C^*$-algebras are derivations. Trans. Amer. Math. Soc. 353 (2001) 313-325. MR 1783788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Florin Radulescu. Finite generation properties for fuchsian group von Neumann algebras tensor $B(H)$. Proc. Amer. Math. Soc. 128 (2000) 2405-2411. MR 1662202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steen Pedersen. Anticommuting derivations. Proc. Amer. Math. Soc. 127 (1999) 1103-1108. MR 1443402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Martin Mathieu. Derivations implemented by local multipliers. Proc. Amer. Math. Soc. 126 (1998) 1133-1138. MR 1452813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] B. V. Rajarama Bhat. An Index Theory For Quantum Dynamical Semigroups. Trans. Amer. Math. Soc. 348 (1996) 561-583. MR 1329528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Šemrl. Jordan $*$-derivations of standard operator algebras . Proc. Amer. Math. Soc. 120 (1994) 515-518. MR 1186136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William Arveson and Akitaka Kishimoto. A note on extensions of semigroups of $*$-endomorphisms . Proc. Amer. Math. Soc. 116 (1992) 769-774. MR 1098393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Vukman. A result concerning derivations in Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 971-975. MR 1079710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Matej Brešar. Centralizing mappings on von Neumann algebras . Proc. Amer. Math. Soc. 111 (1991) 501-510. MR 1028283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ola Bratteli, Hideki Kurose and Derek W. Robinson. Comparison of commuting one-parameter groups of isometries . Trans. Amer. Math. Soc. 320 (1990) 677-694. MR 968886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1